J. Marshall Ash
Proceedings of the American Mathematical Society, Vol. 108, No. 2. (Feb., 1990), p. 571.
Proceedings of the American Mathematical Society is currently published by American Mathematical Society.
Your use of the JSTOR archive indicates your acceptance of JSTOR's Terms and Conditions of Use, available at
http://www.jstor.org/about/terms.html. JSTOR's Terms and Conditions of Use provides, in part, that unless you have obtained
prior permission, you may not download an entire issue of a journal or multiple copies of articles, and you may use content in
the JSTOR archive only for your personal, non-commercial use.
Please contact the publisher regarding any further use of this work. Publisher contact information may be obtained at
Each copy of any part of a JSTOR transmission must contain the same copyright notice that appears on the screen or printed
page of such transmission.
JSTOR is an independent not-for-profit organization dedicated to and preserving a digital archive of scholarly journals. For
more information regarding JSTOR, please contact email@example.com.
Fri May 18 13:33:24 2007
PROCEEDINGS OF THE
AMERICAN MATHEMATICAL SOCIETY